Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

How to remove post inflammatory hyperpigmentation? Tried clearz plus, triglow

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
I am 31 years old male from India
I have problem of post inflamatory hyperpigmantation and consulted doctor several times from 2010 but still all spot has not been removed, I ahve sued creame like clearz plus, triglow for long time but did not get proper result

I want to know best doctors available for cosmetology department.
Posted Sat, 5 May 2012 in Pigmentation Problems
Answered by Dr. Aparna Kohli 2 hours later

Thanks for posting your query.

As such, post inflammatory hyperpigmentation is a difficult condition to treat and treatment can take almost 6-12 months to produce any significant results.

Drugs which are effective for this include hydroquinone, tretinoin cream, corticosteroids, glycolic acid (GA), and azelaic acid. Using an effective sunscreen is also a must. Tretinoin cream with a glycolic acid peel can be very useful.

Clearz plus contains vitamin C and kojic acid and has no demonstrated benefit in hyperpigmentation. Triglow cream has tretinoin, hydroquinone and fluocinolone. This has shown to be effective, but I would like to know how long you have been using this.

A list of the dermatologists based in Howrah can be found at WWW.WWWW.WW I am afraid that I will not be able to comment on their competence.

I hope I have answered your query. I shall be available for follow up queries.

If you do not have any follow up queries, please accept my answer.

Above answer was peer-reviewed by
Follow-up: How to remove post inflammatory hyperpigmentation? Tried clearz plus, triglow 1 hour later
I have using those creame 4-5 months
Main problem started from XXXXXXX 2010 and I have consulted dermatologist several times and I am most worried about brown spot over my forhead , it is oval ..I ahve applied malacare forte, triglow clearz plus based on doctor advice I know compositions of those creame like hydroquinone 2% in malacare forte and 4 % in triglow , now I have changed doctor in feb he suggested tglyco-6 and trigolow at night..I want to know best remedies for brown spot on forhead ..I have used malacare forte once and triglow still going on.. so what will be best remedies U can suggest?
I have added picture for brown spot on forhead.Please give me advice what I will use or your suggestion to remove this.
Best regards
Answered by Dr. Aparna Kohli 36 minutes later

Thanks for getting back.

Thank you for uploading the picture.

In my opinion a chemical peeling is the next best thing for you. It has to be done under the guidance of a dermatologist. They usually employ tretinoin cream with a glycolic acid during the procedure. Sometimes azelaic acid gel is combined too. If the scar is thin during examination then this works. After couple of sessions you will be able to find satisfying results.

I would also advocate the use of a broad spectrum sunblock so that further pigmentation issues can be avoided.

However, the best management can be decided by a dermatologist who can decide the best treatment as per his expertise.

I hope I have answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor